Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 76, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 26, 2015, 7:10 PM MDT for Las Animas County, Otero County, Pueblo County, Colorado. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2015, 7:10 PM MDT (01:10 UTC)
- Expired
- May 26, 2015, 7:45 PM MDT
- In force
- 35 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Las Animas County, CO, Otero County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 91 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 1.2 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2201 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
131
WUUS55 KPUB 270110
SVRPUB
COC071-089-101-270145-
/O.NEW.KPUB.SV.W.0076.150527T0110Z-150527T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
710 PM MDT TUE MAY 26 2015
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL LAS ANIMAS COUNTY IN SOUTHEASTERN COLORADO...
SOUTHWESTERN OTERO COUNTY IN SOUTHEASTERN COLORADO...
SOUTHEASTERN PUEBLO COUNTY IN SOUTHEASTERN COLORADO...
* UNTIL 745 PM MDT
* AT 709 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DELHI...OR
38 MILES NORTHEAST OF TRINIDAD...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
THATCHER AND DELHI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3753 10412 3763 10421 3790 10391 3765 10369
TIME...MOT...LOC 0109Z 236DEG 35KT 3763 10410
HAIL...1.00IN
WIND...60MPH
$$
MW2 follow-up statements
552
WWUS55 KPUB 270122
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
722 PM MDT TUE MAY 26 2015
COC071-089-101-270145-
/O.CON.KPUB.SV.W.0076.000000T0000Z-150527T0145Z/
LAS ANIMAS CO-OTERO CO-PUEBLO CO-
722 PM MDT TUE MAY 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR NORTH CENTRAL LAS ANIMAS...SOUTHWESTERN OTERO AND SOUTHEASTERN
PUEBLO COUNTIES...
AT 721 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DELHI...OR 33
MILES SOUTHWEST OF LA JUNTA...MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE... DELHI AND OPEN COUNTRY OF SOUTHWESTERN
OTERO COUNTY AND EXTREME SOUTHEASTERN PUEBLO COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3759 10408 3769 10414 3790 10391 3765 10371
TIME...MOT...LOC 0121Z 226DEG 27KT 3769 10404
HAIL...1.00IN
WIND...60MPH
$$
MW880
WWUS55 KPUB 270133
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
733 PM MDT TUE MAY 26 2015
COC071-089-101-270145-
/O.CON.KPUB.SV.W.0076.000000T0000Z-150527T0145Z/
LAS ANIMAS CO-OTERO CO-PUEBLO CO-
733 PM MDT TUE MAY 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR NORTHERN LAS ANIMAS...SOUTHWESTERN OTERO AND SOUTHEASTERN PUEBLO
COUNTIES...
AT 732 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
DELHI...OR 29 MILES SOUTHWEST OF LA JUNTA...MOVING NORTHEAST AT 30
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHERN LAS ANIMAS...SOUTHWESTERN OTERO AND SOUTHEASTERN PUEBLO
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3763 10405 3772 10410 3790 10391 3765 10371
TIME...MOT...LOC 0132Z 230DEG 25KT 3773 10399
HAIL...1.00IN
WIND...60MPH
$$
MWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 2:53 PM MDT, 4 hours 17 minutes earlier.
Area forecast discussion, May 26, 2:53 PM MDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 253 PM MDT TUE MAY 26 2015 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 251 PM MDT TUE MAY 26 2015 ...MAYBE EIGHTY TOMORROW... ...SEVERE THREAT NEAR THE KANSAS BORDER... CURRENTLY...AS ADVERTISED...LOWER TO MID 70S ACROSS THE ERN PLAINS THIS AFTERNOON. WILL CONTINUE TO SEE SCT STORMS DEVELOP THROUGH THE REST OF THE AFTERNOON...ESPECIALLY ALONG THE HIGHER TERRAIN SUCH AS THE RATON MESA AND PALMER DVD. SECOND WAVE OF CONVECTION SHOULD DEVELOP AROUND 00Z AND MOVE OFF IN A BROKEN LINE THIS EVENING...REACHING THE KS BORDER BY 06Z OR SO. COULD SEE SOME HAIL WITH THESE STORMS ALONG WITH BRIEF HEAVY RAINFALL. THERE MAY BE SOME LINGERING PRECIP NR THE KS BORDER OVERNIGHT...BUT OTHERWISE THERE SHOULD BE SOME PARTIAL CLEARING THROUGH WED MORNING. WARMING TREND CONTINUES TOMORROW...WITH H7 TEMPS GETTING CLOSE TO 10 DEGREES OVER SE CO BY WED AFTERNOON. HOWEVER...TEMPS TODAY A GOOD EXAMPLE OF HOW HIGHS ARE NOT REACHING MOS POTENTIAL...SO EVEN THOUGH MOS AND MODEL GUIDANCE ARE IN LOWER 80S FOR THE PLAINS TOMORROW...EXPECT WE WILL FALL SHORT ONCE AGAIN. BUT A FEW SPOTS OVER THE SERN PLAINS SHOULD GET TO 80 OR BETTER BY MID AFTERNOON. OTHER CHALLENGE TOMORROW WILL BE POTENTIAL FOR SVR WX. SPC DY 2 HAS THE SLIGHT RISK RIGHT ALONG OUR KS BORDER...WHICH LOOKS APPROPRIATE GIVEN LOWER 50 DEWS OVER THE ERN COUNTIES...AND STRENGTHENING BULK SHEAR. HIGHEST THREAT WILL BE OVER KIOWA...PROWERS AND BACA COUNTIES IN THE LATE AFTERNOON AND EARLY EVE. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. ROSE .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 251 PM MDT TUE MAY 26 2015 WED EVENING...SFC DEW POINTS ARE FORECAST TO BE IN THE 50S TO LOWER 60S OVR THE FAR SERN PLAINS...WHICH RESULTS IN CAPE VALUES OF BETWEEN 2000 AND 3000 J/KG...BUT SHEAR VALUES ARE NOT VERY SIGNIFICANT...BEING AROUND 25 KTS. THERE COULD BE A COUPLE SEVERE STORMS IN THE EVENING NR THE ERN BORDER WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. LATER WED NIGHT AN UPR TROF WL LIE FROM EXTREME NWRN WY THRU UT AND INTO AZ. PCPN OVR THE FORECAST AREA SHOULD MOSTLY END BY MIDNIGHT...BUT SOME SHOWERS SHOULD LINGER INTO THE LATE NIGHT HOURS ALONG THE ERN BORDER. ON THU A PIECE OF ENERGY FROM THE WESTERN TROF IS EXPECTED TO MOVE ACRS CO...WITH SHOWERS AND TSTMS FIRING OVR THE MTNS AND HIGH VALLEYS BY MIDDAY AND THEN SPREADING EASTWARD ACRS THE PLAINS AS THE DISTURBANCE MOVE EASTWARD. THE NAM IS FORECASTING CAPE VALUES IN EXCESS OF 2000 J/KG IN THE AFTERNOON OVR THE FAR SERN PLAINS...BUT SHEAR VALUES ARE NOT THAT IMPRESSIVE. HOWEVER...WL PROBABLY SEE A COUPLE OR A FEW STRONG TO SEVERE STORMS OVR THE FAR SERN PLAINS IN THE LATE AFTERNOON AND EVENING HOURS. THE UPR TROF THEN BEGINS MOVING ACRS THE AREA THU NIGHT WITH MOST OF THE AREA DRYING OUT OVERNIGHT. A SFC FRONT MOVES THRU THE AREA EARLY FRI AND FOR THE AFTERNOON PCPN CHANCES INCREASE ACRS THE AREA AS LOW TO MID LEVEL UPSLOPE FLOW DEVELOPS. IN THE EVENING HOURS... WIDESPREAD PCPN IS EXPECTED OVR THE ERN MTNS AND PLAINS...THEN CONTINUING INTO SAT MORNING. THE GFS SHOWS PCPN AMOUNTS OF GENERALLY A HALF INCH OR MORE OVR THE PLAINS IN THE EVENING...WITH ANOTHER COUPLE OR A FEW TENTHS IN THE LATE NIGHT HOURS. SAT NIGHT AN UPR RIDGE BEGINS BUILDING OVR THE GREAT BASIN AND SLIDES EAST OVR CO ON SUNDAY...BRINGING DRIER WX BUT STILL A CHANCE FOR SOME DIURNALLY DRIVEN PCPN OVR AND NR THE HIGH TRRN. THE UPR RIDGE WL BE MOVING EAST ON MON AS A NEW TROF MOVES INTO THE WRN STATE. WL PROBABLY MOSTLY SEE HYR TRRN PCPN ON MON. THEN ON TUE THE NEW UPR TROF IS FORECAST TO STILL BE TO OUR WEST...AND THE ECMWF SHOWS MSTR BRING DRAWN NORTHWARD INTO ERN CO DURING THE DAY...BRINGING CHANCES FOR PCPN. HOWEVER...THE GFS HAS MORE WESTERLY TO SWRLY FLOW THAT DOES NOT BRING UP THAT MSTR. HARD TO SAY AT THIS TIME HOW THINGS WL ACTUALLY TURN OUT A WEEK FROM NOW. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 251 PM MDT TUE MAY 26 2015 SCT STORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON. STORMS WILL AGAIN PICK UP IN COVERAGE AROUND 00Z OVER THE ERN MTS...THEN SPREAD EWD OVER THE PLAINS THIS EVENING. SHOULD SEE CONDITIONS CLEAR OVER THE KCOS AND KPUB TERMINALS BY 03-05Z IF NOT EARLIER. VFR WILL CONTINUE THROUGH WED...WITH ANOTHER ROUND OF SHOWERS AND STORMS EXPECTED WED AFTERNOON. STORMS WILL LIKELY BE A BIT STRONGER TOMORROW WITH HIGHER WINDS AND THE POTENTIAL FOR SOME HAIL. KALS WILL SEE LESSER CHANCES OF TS TODAY AND TOMORROW. ROSE && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...ROSE LONG TERM...28 AVIATION...ROSE
Hazardous weather outlook, May 26, 11:44 AM MDT, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1144 AM MDT TUE MAY 26 2015 COZ058>089-093>099-271745- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1144 AM MDT TUE MAY 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE MOUNTAINS BY MIDDAY. THESE STORMS WILL INCREASE IN COVERAGE AND BECOME MORE SCATTERED IN NATURE THROUGH THE AFTERNOON...THEN SPREAD EAST ACROSS THE EASTERN PLAINS THROUGH THE EVENING. STORM THREATS TODAY WILL INCLUDE LIGHTNING...HAIL UP TO 1/2 INCH IN DIAMETER...BRIEF PERIODS OF HEAVY RAIN...AND WIND GUSTS UP TO 45 MPH. FLASH FLOODING WILL BE A CONCERN WITH ANY OF THE STRONGER STORMS DUE TO SATURATED SOILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP EACH DAY OVER THE MOUNTAINS AND MOVE OFF INTO THE SOUTHEAST PLAINS. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF THE SOUTHEAST PLAINS ON WEDNESDAY AND THURSDAY...WITH HAIL TO AROUND HALF DOLLARS...WIND GUSTS UP TO 60 MPH...AND LOCALLY HEAVY RAINFALL POSSIBLE. THE GREATEST THREAT WILL BE NEAR THE COLORADO KANSAS BORDER. ALL THUNDERSTORMS WILL BE CAPABLE OF PRODUCING CLOUD TO GROUND LIGHTNING...AS WELL AS LOCALLY HEAVY RAINFALL WITH THE POTENTIAL TO CAUSE FLASH FLOODING...ESPECIALLY FOR BURN SCARS AND AREAS WITH SATURATED GROUND. THE HIGHER PEAKS WILL SEE SOME ACCUMULATING SNOW AT TIMES...MAINLY ABOVE 11000 FEET. SHOWERS AND THUNDERSTORMS WILL BECOME MORE WIDESPREAD FRIDAY AND FRIDAY NIGHT AS ANOTHER SYSTEM MOVES ACROSS THE AREA. THE MAIN THREAT WILL BE LOCALLY HEAVY RAINFALL ALONG WITH THE POTENTIAL FOR FLASH FLOODING. FLOWS WITHIN CREEKS...STREAMS AND RIVERS MAY INCREASE AGAIN ACROSS THE SOUTHEAST PLAINS DUE TO INCREASED RUNOFF. SCATTERED SHOWERS AND THUNDERSTORMS WILL STAY MORE CONFINED TO THE SOUTHEAST MOUNTAINS ON SATURDAY WITH HEAVY RAINFALL AND HAIL UP TO THE SIZE OF QUARTERS POSSIBLE MAINLY ALONG AND WEST OF I-25. THE WEATHER STARTS TO DRY OUT AND WARM UP FOR SUNDAY INTO EARLY NEXT WEEK THOUGH THERE WILL STILL BE THE THREAT FOR AT LEAST ISOLATED THUNDERSTORMS EACH DAY IN AND NEAR THE MOUNTAINS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE TODAY AND TONIGHT OVER MOST OF SOUTHERN COLORADO. 44/44
In the hours before
Special weather statement, May 26, 4:35 PM MDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 435 PM MDT TUE MAY 26 2015 COZ084-085-262315- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- 435 PM MDT TUE MAY 26 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EL PASO COUNTY UNTIL 515 PM MDT... AT 435 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER SOUTHEASTERN COLORADO SPRINGS...MOVING EAST AT 15 MPH. DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SOUTHEASTERN COLORADO SPRINGS...FOUNTAIN...PETERSON AFB...SCHRIEVER AFB...SECURITY-WIDEFIELD...SECURITY...STRATMOOR...FORT CARSON AND CIMARRON HILLS. LAT...LON 3875 10478 3884 10476 3887 10446 3869 10447 TIME...MOT...LOC 2235Z 278DEG 15KT 3879 10469 HODANISH
Special weather statement, May 26, 5:06 PM MDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 506 PM MDT TUE MAY 26 2015 COZ074-088-262345- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- 506 PM MDT TUE MAY 26 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAS ANIMAS COUNTY UNTIL 545 PM MDT... AT 506 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF SEGUNDO...OR 13 MILES SOUTHWEST OF TRINIDAD... MOVING EAST AT 15 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TRINIDAD...STARKVILLE AND RATON PASS. LAT...LON 3700 10474 3708 10475 3721 10435 3699 10432 TIME...MOT...LOC 2306Z 262DEG 15KT 3704 10469 HODANISH
Special weather statement, May 26, 5:08 PM MDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 508 PM MDT TUE MAY 26 2015 COZ070>075-270000- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT CO- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO- SOUTHERN SAN LUIS VALLEY CO- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT CO- 508 PM MDT TUE MAY 26 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HUERFANO...NORTHERN COSTILLA AND SOUTHEASTERN ALAMOSA COUNTIES UNTIL 600 PM MDT... AT 508 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER BLANCA...OR 17 MILES EAST OF ALAMOSA...MOVING EAST AT 15 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BLANCA AND FORT GARLAND. LAT...LON 3733 10563 3751 10566 3760 10522 3734 10517 TIME...MOT...LOC 2308Z 262DEG 15KT 3744 10556 HODANISH
Special weather statement, May 26, 6:34 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 634 PM MDT TUE MAY 26 2015 COZ081-082-270115- PIKES PEAK ABOVE 11000 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 634 PM MDT TUE MAY 26 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TELLER COUNTY UNTIL 715 PM MDT... AT 634 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER FLORISSANT...OR 27 MILES WEST OF COLORADO SPRINGS...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCALLY HEAVY RAIN WILL ALSO OCCUR WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FLORISSANT AND DIVIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3904 10511 3882 10508 3879 10533 3900 10533 TIME...MOT...LOC 0034Z 257DEG 27KT 3891 10532 HODANISH
Special weather statement, May 26, 6:43 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 643 PM MDT TUE MAY 26 2015 COZ079-086-270130- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- WET MOUNTAINS BETWEEN 6300 AND 10000FT CO- 643 PM MDT TUE MAY 26 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PUEBLO COUNTY UNTIL 730 PM MDT... AT 642 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14 MILES NORTHEAST OF GREENHORN MOUNTAIN...OR 19 MILES SOUTHWEST OF PUEBLO...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... AVONDALE...PUEBLO DEPOT AND COLORADO CITY. LAT...LON 3794 10491 3811 10496 3827 10434 3801 10427 TIME...MOT...LOC 0042Z 257DEG 27KT 3805 10485 HODANISH
Special weather statement, May 26, 6:57 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 657 PM MDT TUE MAY 26 2015 COZ086-088-093-094-270145- LA JUNTA VICINITY/OTERO COUNTY CO-EASTERN LAS ANIMAS COUNTY CO- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- 657 PM MDT TUE MAY 26 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LAS ANIMAS... SOUTHWESTERN OTERO AND SOUTHEASTERN PUEBLO COUNTIES UNTIL 745 PM MDT... AT 655 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR TYRONE...OR 31 MILES NORTHEAST OF TRINIDAD...MOVING EAST NORTHEAST AT 30 MPH. BRIEF HEAVY RAIN...DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... THATCHER...DELHI AND OPEN COUNTRY OF NORTH CENTRAL LAS ANIMAS COUNTY. LAT...LON 3747 10427 3759 10431 3781 10393 3749 10370 TIME...MOT...LOC 0055Z 252DEG 28KT 3755 10420 MW
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 6:34 PM MDT | Special Weather Statement | PUB | Teller | 41 min |
| May 26, 6:43 PM MDT | Special Weather Statement | PUB | Pueblo | 47 min |
| May 26, 6:50 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 40 min |
| May 26, 6:57 PM MDT | Special Weather Statement | PUB | Las Animas | 48 min |
| May 26, 7:11 PM MDT | Special Weather Statement | PUB | Pueblo | 49 min |
| May 26, 7:24 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Huerfano, Pueblo, Teller | 41 min |
| May 26, 7:44 PM MDT | Severe Thunderstorm Warning | PUB | Otero | 31 min |
| May 26, 8:10 PM MDT | Special Weather Statement | PUB | Las Animas | 50 min |
| May 26, 8:14 PM MDT | Severe Thunderstorm Warning | PUB | Otero | 31 min |
| May 26, 8:41 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero | 34 min |
| May 26, 8:50 PM MDT | Special Weather Statement | PUB | El Paso | 40 min |
| May 26, 9:21 PM MDT | Special Weather Statement | PUB | Crowley | 39 min |
| May 26, 9:28 PM MDT | Special Weather Statement | PUB | El Paso | 47 min |
| May 26, 10:09 PM MDT | Special Weather Statement | PUB | Kiowa | 51 min |
| May 27, 1:18 AM MDT | River Flood Warning | PUB | Pueblo | 3 days |
| May 27, 8:15 AM MDT | River Flood Warning | PUB | Pueblo | 37 hr |
| May 27, 1:32 PM MDT | Special Weather Statement | PUB | El Paso | 43 min |
| May 27, 1:42 PM MDT | Special Weather Statement | PUB | Baca | 48 min |
| May 27, 2:09 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 36 min |
| May 27, 2:17 PM MDT | Special Weather Statement | PUB | Huerfano | 43 min |
| May 27, 3:06 PM MDT | Special Weather Statement | PUB | Las Animas | 39 min |
| May 27, 3:20 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 25 min |
| May 27, 3:26 PM MDT | Special Weather Statement | PUB | Bent | 49 min |
| May 27, 4:02 PM MDT | Special Weather Statement | PUB | Baca | 43 min |
| May 27, 4:24 PM MDT | Special Weather Statement | PUB | Pueblo | 51 min |
| May 27, 4:27 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 33 min |
| May 27, 4:53 PM MDT | Special Weather Statement | PUB | Pueblo | 52 min |
| May 27, 5:38 PM MDT | Special Weather Statement | PUB | Crowley | 52 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.